Ery Tab???? Anyone have any experience with this medication?10pts best answer!?
also, I am supposed to take it twice a day...does that mean morning and night or can I do like morning and afternoon?
Asked by Orval Imel 4 months ago.
It has been prescribed to me to help with acne....does it really work in stopping acne? I am 15 years old and I read that one of the side effects is a yeast infection...how will I know if I get a yeast infection? I have never had one before and I am afraid I may get one from the medications, what would I do if I get one? Answered by Danika Mcisaac 4 months ago.
Ery tab is an antibiotic that will help decrease the amount of bacteria that gets stuck in the sebaceous gland and cause infection of the pore producing a pimple. Most antibiotics have a side effect of causing yeast infections because the antibiotic also kills of the natural bacteria in the vagina that keep it in balance. The killing of the good bacteria causes a superinfection, or over growth of bacteria resulting in a yeast infection. Signs of a yeast infection are vaginal itching, curdled appearing vaginal discharge, and sometimes foul odor. You can decrease the incidence of a yeast infection while on Ery Tab by eating yogurt that has live cultures of bacteria in it. If you do get a yeast infection you can try an over-the-counter product like Monistat cream, which will take a 3-5 days to treat. You can also use vagisil for the temporary relief of itching. I would take one tablet in the morning with breakfast and one in the evening with dinner. You will need to take it with food to decrease stomach upset. Answered by Manual Boards 4 months ago.
What is ery-tab?
Asked by Shara Mcquaid 4 months ago.
Ery-tabs are erythromycin (an antibiotic) with enteric coating for delayed release. The enteric coating allows the tabs to dissolve in the duodenum (the first portion of the small intestine where most of digestion take place) thereby avoiding gastric (stomach) irritation. Answered by Erasmo Stickfort 4 months ago.
Ery-Tab is a brand name of the antibiotic 'erythromycin'. Answered by Olivia Brito 4 months ago.
I am taking Ery-tab for acne?
I just today started taking Ery-tab for acne. 500 mg twice a day. I have mild-moderate acne on my face, but really bad acne on my back, shoulders, and chest.Has anyone used this for acne that would mind giving me some type of review of what to expect? I know nothing works the same way for everyone. Will I break...
Asked by Cathryn Guilianelli 4 months ago.
I just today started taking Ery-tab for acne. 500 mg twice a day. I have mild-moderate acne on my face, but really bad acne on my back, shoulders, and chest. Has anyone used this for acne that would mind giving me some type of review of what to expect? I know nothing works the same way for everyone. Will I break out really badly for a month and then clear up? Clear up immediately? Did it work for you? Any complaints? Thank you Answered by Jude Hoglan 4 months ago.
Not the greatest choice of drug in terms of efficacy and it tends not infrequently to produce gastrointestinal upset, minocycline or lymecycline are better. Answered by Neely Kohl 4 months ago.
it will take time (few months) and is best combined with topical preperation like retonic acid cream Answered by Rosa Iverson 4 months ago.
Does the Ery-Tab make me hungry?
I'm 16 & my doctor prescribed me with the Ery-Tab for my acne. I took my first peel last night & when I woke up this morning I felt extreme hunger like someone punched me in the gut. I've been eating regularly the whole day but the hunger keeps coming back immediately everytime. Can someone please clarify...
Asked by Veronika Schwarm 4 months ago.
I'm 16 & my doctor prescribed me with the Ery-Tab for my acne. I took my first peel last night & when I woke up this morning I felt extreme hunger like someone punched me in the gut. I've been eating regularly the whole day but the hunger keeps coming back immediately everytime. Can someone please clarify if this peel make me hungry? Answered by Glenn Derx 4 months ago.
The side effects of this drug should be on the pamphlet that the pharmacist gave you. You should not take it if you are not sure. But from what I understand that the this tablet can produce vomiting, diarrhea, loss of appetite. These are some side effects. call your doctor or pharmacist if they become worse or bothering you at all. Answered by Kam Waxler 4 months ago.
1000mg ery-tab and epiduo-ACNE?
So I'm taking 1000mg erthryomycin and epiduo each day for cystic acne, I know its different for everyone and takes 8 weeks to see maximum results, but how soon should I be seeing improvements? I know its a little early, I'm only on my third day but I'm already breaking out again. Thanks!
Asked by Maxwell Woltemath 4 months ago.
You're right it is different for everybody and you may have waxing and waning of acne for the 8 weeks. For some it takes most of the 8 weeks, while most will have gradual lessening of acne with occasional flares. Answered by Tai Erp 4 months ago.
Ery-Tab antibiotics...driving my stomach nuts...?
Yeah, I have some bacterial infection cough cold thingie that's been going around my area lately.... yucckk.
Asked by Ossie Umlauf 4 months ago.
call MD, why are you taking this? any positive cultures or another doc guess? stop them, eat yogurt/green vegetables. they can really mess up your gut. Answered by Marguerita Sanghvi 4 months ago.
Can ery-tab(erythromycin) cause acid-reflux as a side-effect?
Asked by Kathey Galagher 4 months ago.
absolutely ask your md to give you something to prevent this otherwise swith to another antibiotic such as biaxin Answered by Allie Laremont 4 months ago.
Do you eat late a night? I would recommend not eating after 8 o'clock on the evening, as if you eat late and then go in to bed it encourages the acid to rise towards your throat. Try taking zantac or rennie before bed. Answered by Lavern Waud 4 months ago.
Can i take prescribed pills and smoke marijuana?
im taking Ery Tab(333MG) 3x daily and im taking Hydroxyzene HCL(25MG) 2x daily..im 20 years old im 5'8'' weighting 190LBS
Asked by Nelly Niedbala 4 months ago.
You will be fine, I mix percs and weed all the time. 2 5mg with some bud is amazing. **** getting super high on pills tho that shits kinda dumb. Not proud of this but, I've taken so many things at once, of corse it probably doesn't compete with other people, but ive takin 2 fizz, smoked 4 times within 24 hrs, 11 valium over time and 2 percs. Answered by Eric Schimandle 4 months ago.
you'll live...trust me. you can do just about anything and combine it with weed and you don't die. if anything kills you it'll be the pills themselves. Answered by Darcey Ristig 4 months ago.